liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Admissible measures in one dimension
Linköping University, The Institute of Technology. Linköping University, Department of Mathematics, Applied Mathematics.ORCID iD: 0000-0002-1238-6751
Department of Mathematics, National University of Ireland, Maynooth, County Kildare, Ireland.
Centre for Mathematics and Its Application, Australian National University, Canberra, ACT 0200, Australia.
2006 (English)In: Proceedings of the American Mathematical Society, ISSN 0002-9939, Vol. 134, no 3, 703-705 p.Article in journal (Refereed) Published
Abstract [en]

In this note we show that p-admissible measures in one dimension (i.e. doubling measures admitting a p-Poincaré inequality) are precisely the Muckenhoupt Ap-weights. © 2005 American Mathematical Society.

Place, publisher, year, edition, pages
2006. Vol. 134, no 3, 703-705 p.
Keyword [en]
Admissible measure, Doubling measure, Muckenhoupt Ap-weight, Poincaré inequality
National Category
Engineering and Technology
URN: urn:nbn:se:liu:diva-50285DOI: 10.1090/S0002-9939-05-07925-6OAI: diva2:271181
Available from: 2009-10-11 Created: 2009-10-11 Last updated: 2016-05-04

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Björn, Jana
By organisation
The Institute of TechnologyApplied Mathematics
In the same journal
Proceedings of the American Mathematical Society
Engineering and Technology

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 307 hits
ReferencesLink to record
Permanent link

Direct link